# SDR CA050126003

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 12,641 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 654004
- Condition: Corroded
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) POOR ACCELERATION AND SLUGGISH PERFORMANCE DURING POWER UP AND DIFFERENT POWER SETTINGS. WHEN APPLYING POWER, ENGINE STUMBLED.  INITIALLY SUSPECTED CARB ICING BUT GROUND CHECK RESULTED IN SAME FAILURE TO PRODUCE POWER. PRELIMINARY D/P CHECK SHOWED LOW POWER ON 3 OF 4 CYLINDERS (42-52 PSI) CYLINDERS DISMANTLED AND FOUND EXHAUST VALVES CORRODED AND DETERIORATED REF: SB M90-13. THIS SB SUGGESTS THAT VALVE STEMS, AT TIME OF OVERHAUL, SHOULD REQUIRE 100% REPLACEMENT. THIS IS THE SECOND FIELD EXPERIENCE OF SEVERE CORROSION 400+ HOURS PRIOR TO OVERHAUL.
